Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 27, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 18, 2015, 10:52 PM CDT for 9 counties in Missouri. It was in force for 6 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 10:52 PM CDT (03:52 UTC)
- Expired
- Jun 19, 2015, 5:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, Christian County, MO, Dent County, MO, Greene County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 11:30 PM CDT | FLASH FLOOD | 1 W Grovespring, MO | PARKS CREEK WAS FLOWING OUT OF ITS BANKS AND FLOODING HIGHWAY M. |
| Jun 19, 12:04 AM CDT | FLASH FLOOD | 1 Sw Mcdowell, MO | FLAT CREEK WAS FLOWING OUT OF ITS BANKS AND FLOODING HIGHWAY C. |
| Jun 19, 1:00 AM CDT | FLASH FLOOD | 2 Se Cassville, MO | ROUTE 86 CLOSED. |
| Jun 19, 1:00 AM CDT | FLASH FLOOD | 3 E Nixa, MO | SEVERAL PLACES FLOODED ON FREEMONT ROAD BETWEEN HIGHWAY CC AND HIGHWAY 14. |
| Jun 19, 1:00 AM CDT | FLASH FLOOD | 4 Nne Cassville, MO | HIGHWAY Y CLOSED. FLAT CREEK. |
| Jun 19, 1:00 AM CDT | FLASH FLOOD | 4 Ssw Mcdowell, MO | HIGHWAY U CLOSED. FLAT CREEK. |
| Jun 19, 1:30 AM CDT | FLASH FLOOD | 5 Wnw Hartville, MO | ROUTE 38 CLOSED. EMERGENCY MANAGEMENT ALSO REPORTS TWO HOUSES MAY BE OR BECOME IMPACTED BY FLOODING IN THE ODIN AREA ALONG THE WOODS FORK OF THE GASCONADE RIVER. |
| Jun 19, 1:50 AM CDT | FLASH FLOOD | 3 E Nixa, MO | SEVERAL PLACES FLOODED ON FREEMONT ROAD BETWEEN HIGHWAY CC AND HIGHWAY 14. |
| Jun 19, 1:50 AM CDT | FLASH FLOOD | 5 Nw Battlefield, MO | INTERSECTION FR156 AND FR97 IMPASSABLE DUE TO HIGH WATER. |
| Jun 19, 2:59 AM CDT | FLASH FLOOD | 5 Se Strafford, MO | HIGHWAY B CLOSED. PANTHER CREEK. |
| Jun 19, 3:40 AM CDT | FLASH FLOOD | 5 Nnw Diggins, MO | HWY A FLOODED AT THE JAMES RIVER. WATER IS TWO FEET OVER THE BRIDGE AND THE RIVER IS ABOUT 200 YARDS WIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 198 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
703
WGUS53 KSGF 190352
FFWSGF
MOC009-043-065-077-209-213-215-225-229-191000-
/O.NEW.KSGF.FF.W.0027.150619T0352Z-150619T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARRY COUNTY IN SOUTHWEST MISSOURI...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
GREENE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 500 AM CDT FRIDAY.
* AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF VERY HEAVY RAINFALL WAS DEVELOPING ACROSS THE WARNED
AREA. MANY LOCATIONS ACROSS THE AREA HAVE ALREADY RECEIVED
IN EXCESS OF 2 TO 4 INCHES OF RAINFALL. ADDITIONAL RAINFALL IN
EXCESS OF 2 INCHES IS POSSIBLE OVER THE NEXT FEW HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...ASH GROVE...
BATTLEFIELD...BILLINGS...BRANSON WEST...BRANSON...CASSVILLE...
CLEVER...CRANE...DIGGINS...EXETER...FAIR GROVE...FORDLAND...
FORSYTH...FORT LEONARD WOOD...GALENA...HARTVILLE...HIGHLANDVILLE...
HOLLISTER...HOUSTON...INDIAN POINT...KIMBERLING CITY...LICKING...
MANSFIELD...MARSHFIELD...MERRIAM WOODS...MONETT...MONTAUK STATE
PARK...MOUNTAIN GROVE...NIANGUA...NIXA...NORWOOD...OZARK...PURDY...
RAYMONDVILLE...REEDS SPRING...REPUBLIC...ROARING RIVER STATE
PARK...ROCKAWAY BEACH...ROGERSVILLE...SALEM...SELIGMAN...SEYMOUR...
SPARTA...SPRINGFIELD...STRAFFORD...TABLE ROCK STATE PARK...
TANEYVILLE...WALNUT GROVE...WASHBURN...WHEATON AND WILLARD.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3650 9407 3693 9406 3692 9361 3743 9361
3748 9225 3761 9224 3760 9178 3779 9179
3779 9131 3771 9130 3770 9115 3759 9117
3759 9131 3742 9122 3742 9165 3706 9232
3707 9290 3681 9291 3680 9277 3650 9277
$$
HATCH1 follow-up statement
756
WGUS73 KSGF 190744
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 AM CDT FRI JUN 19 2015
MOC009-043-065-077-209-213-215-225-229-191000-
/O.CON.KSGF.FF.W.0027.000000T0000Z-150619T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DENT MO-GREENE MO-BARRY MO-STONE MO-TANEY MO-TEXAS MO-
WEBSTER MO-WRIGHT MO-
244 AM CDT FRI JUN 19 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
BARRY...CHRISTIAN...DENT...GREENE...NORTHWESTERN TEXAS...STONE...
TANEY...WEBSTER AND WRIGHT COUNTIES...
AT 233 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS...THE DEPARTMENT OF
TRANSPORTATION...AND EMERGENCY MANAGEMENT OFFICIALS INDICATE
NUMEROUS AREAS OF FLOODING AND ASSOCIATED ROAD CLOSURES.
AN AREA OF PARTICULAR CONCERN IS AN AREA BETWEEN MARSHFIELD AND
HARTVILLE INCLUDING THE DUNCAN AND ODIN AREAS WHERE IN EXCESS OF 5
OR 6 INCHES OF RAIN HAS OCCURRED WITH THIS STORM. SIGNIFICANT
IMPACTS DUE TO FLOODING ARE EXPECTED IN THIS AREA. NUMEROUS ROADS
ARE CLOSED. EMERGENCY MANAGEMENT IN WRIGHT COUNTY REPORTS RAPID
RISES ON CREEKS IN THIS AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3650 9407 3693 9406 3692 9361 3743 9361
3748 9225 3761 9224 3760 9178 3779 9179
3779 9131 3771 9130 3770 9115 3759 9117
3759 9131 3742 9122 3742 9165 3706 9232
3707 9290 3681 9291 3680 9277 3650 9277
$$
DSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 9:25 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 18, 9:25 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT Thu Jun 18 2015
.UPDATE...
Issued at 914 PM CDT THU JUN 18 2015
Main circulation with the remnants of Tropical Storm Bill tracking
across far northern Arkansas and into southern Missouri. Main
shield of precipitation was mainly south of a Joplin Missouri to
Rolla Missouri line, with the showers more scattered in nature to
the north of this line. Did cancel the Flash Flood Watch for
Bourbon and Crawford counties in southeast Kansas as the heaviest
rain stayed mainly east of these areas. Will monitor those areas
north of interstate 44 where the showers are more scattered in
nature for possibly being able to cancel the watch in these areas
later this evening or overnight. Biggest concern is these areas is
the low Flash Flood guidance due to rain over the past several
days so it wouldn't take much for flooding.
&&
.SHORT TERM...(This Evening through Friday)
Issued at 255 PM CDT THU JUN 18 2015
The center of the remnants of Tropical Storm Bill was located in northeastern
Oklahoma to the west of Fort Smith Arkansas at mid afternoon. This system
has begun to show a slow but steady track to the east which correlates
to trends reflected in the short term models. This nudge to the east
has been helped in part of by a minor shortwave tracking across
the upper Midwest.
With that said the rain shield north of the remnant circulation
will spread eastward across southern Missouri this evening and
into the overnight hours. Heavy to torrential rainfall rates
supported by the deep tropical airmass and considerable residence
time will result in a rapid accumulation of rainfall.
While most of the Missouri Ozarks and far southeastern Kansas will
receive moderate to heavy rainfall amounts the axis of heaviest
rainfall will impact far southern Missouri into the eastern Ozarks
or generally along and south of I-44.
Models are in general agreement taking Bill slowly but steadily
east through Friday with rain tapering off from the west with
time. The heaviest rainfall Friday will fall across far south
central Missouri and the eastern Ozarks. Most rain will end Friday
evening.
Storm total amounts through Friday will generally range from 2 to
4 inches with local amounts of 5 to 7 inches. Again the highest
totals will stretch from far southern Missouri into the eastern
Ozarks.
We will be monitoring for any slowing of Bill overnight which
would enhance rainfall amounts. In addition rainfall associated
with remnant tropical systems can increase during night time
hours. If these factors were occur locally higher amounts than
forecast could occur.
The Flash Flood Watch remains in effect for the entire area
through Friday and the eastern Ozarks into Friday night. The watch
may be eventually canceled for Friday night if current model
trends continue.
With increasing low level wind shear we will be monitoring for a
isolated tornado risk tonight a but this threat appears to be
very low.
.LONG TERM...(Friday Night through Thursday)
Issued at 255 PM CDT THU JUN 18 2015
Drier weather will return this weekend into early next week as an
upper level ridge builds over the region in the wake of Bill.
Seasonably hot and very humid conditions are expected. Cannot rule
out low chances of convection at times through the extended period
but organized rainfall is not expected through the middle of
next week. Rain chances could increase late next week as the upper
pattern amplifies and a front drops southward.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 635 PM CDT THU JUN 18 2015
The remnants of Tropical Storm Bill will continue to impact the
taf sites through much of this taf period. The back edge of the
rain is currently just west of Joplin and latest radar trends and
short term models indicate the heavier rains may push east of the
KJLN site between 03Z-06Z with just lighter rain through the remainder
of the night. Widespread MVFR to IFR ceilings and visibilities
will be common through the overnight hours. As the low level jet
strengthens this evening there could be some enhancement in the
precipitation shield which would have most impact at the KSGF and
KBBG sites with lower visibilities in the heavy rainfall. The main
circulation will push into southeast Missouri Friday afternoon
with the rain ending from west to east. So expect some improvement
in flight conditions after 18Z Friday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday morning FOR MOZ057-058-
069>071-081>083-092-096>098-104>106.
FLASH FLOOD WATCH through Friday evening FOR MOZ055-056-066>068-
077>080-088>091-093>095-101>103.
KS...FLASH FLOOD WATCH through Friday evening FOR KSZ101.
&&
UPDATE...Raberding
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...RaberdingHazardous weather outlook, Jun 18, 10:04 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1004 PM CDT THU JUN 18 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1004 PM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK. LIMITED LIGHTNING RISK. DISCUSSION... RAIN WITH EMBEDDED ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS AS THE REMNANTS OF TROPICAL STORM BILL TRACK ACROSS THE OUTLOOK AREA. TORRENTIAL RAINFALL RATES AND EXCESSIVE RAINFALL TOTALS WILL LEAD TO AN ELEVATED TO SIGNIFICANT FLOODING RISK. THE GREATEST RISK FOR FLOODING WILL OCCUR ACROSS SOUTHERN MISSOURI GENERALLY ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED TO SIGNIFICANT RISK FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE THROUGH FRIDAY NIGHT AS THE REMNANTS FROM TROPICAL STORM BILL CONTINUE TO IMPACT THE OUTLOOK AREA. STORM TOTAL RAINFALL AMOUNTS OF 2 TO 5 INCHES WILL BE COMMON WITH HIGHER TOTALS ACROSS FAR SOUTHERN MISSOURI ALONG AND SOUTH OF INTERSTATE 44 WHERE LOCAL AMOUNTS OF 6 TO 7 INCHES WILL BE POSSIBLE. HEAT INDEX VALUES IN THE MID TO UPPER 90S WILL BE POSSIBLE FROM SATURDAY INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) RABERDING
In the hours before
Local storm report, Jun 18, 9:17 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 6 W MONETT 36.93N 94.03W
06/18/2015 BARRY MO LAW ENFORCEMENT
WATER OVER COUNTY ROAD 1020 IN BARRY COUNTY NEAR THE
BARRY/LAWRENCE COUNTY LINE.
&&
AFOSCATOLocal storm report, Jun 18, 9:54 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HEAVY RAIN S SPRINGFIELD 37.20N 93.29W
06/18/2015 M3.10 INCH GREENE MO NWS EMPLOYEE
RAINFALL REPORTED AS OF 945PM 3.10 INCHES SINCE THE
AFTERNOON IN SOUTH SPRINGFIELD.
&&
AFOSCATOLocal storm report, Jun 18, 10:12 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 2 ESE ALDRICH 37.54N 93.53W
06/18/2015 POLK MO EMERGENCY MNGR
WATER OVER ROAD AND IMPASSABLE NEAR HIGHWAY T AMD SOUTH
47TH AND NORTH OF E 497TH. NEAR WALNUT CREEK AND 63RD THE
ROAD HAS WATER RUNNING OVER IT.
&&
AFOSCATOLocal storm report, Jun 18, 10:14 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 2 SE ALDRICH 37.52N 93.53W
06/18/2015 POLK MO EMERGENCY MNGR
WATER OVER THE SAC RIVER ROAD NEAR WALNUT CREEK.
&&
AFOSCATOLocal storm report, Jun 18, 10:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1030 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 2 WSW BRANSON 36.63N 93.25W
06/18/2015 TANEY MO EMERGENCY MNGR
WATER OVER THE ROADWAY OF THE CITY CAMPGROUND UPSTREAM OF
BRANSON LANDING. BRANSON PD HAS BARRICADED CAUDILL AND
JUPITER WAY OFF OF FALL CREEK ROAD. REPORTS OF OVER 3
FEET OF WATER OVER THOSE LOW WATER CROSSINGS.
&&
AFOSCATOLocal storm report, Jun 18, 10:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 2 WSW BRANSON 36.63N 93.25W
06/18/2015 M1.15 INCH TANEY MO EMERGENCY MNGR
REPORT OF 1.15 INCHES OF RAIN OVER THE PAST HOUR.
&&
AFOSCATOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:06 PM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Webster, Wright | 4 hr |
| Jun 18, 7:13 PM CDT | Flash Flood Warning | SGF | Christian, Greene, Polk, Stone, Taney | 4 hr |
| Jun 18, 10:58 PM CDT | Areal Flood Warning | SGF | Dade, Jasper, Lawrence, McDonald, Newton, Polk | 6 hr |
| Jun 18, 11:00 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Phelps, Pulaski | 6 hr |
| Jun 18, 11:02 PM CDT | Areal Flood Warning | SGF | Douglas, Ozark | 6 hr |
| Jun 19, 4:47 AM CDT | Flash Flood Warning | SGF | Greene, Laclede, Webster, Wright | 7 hr |
| Jun 19, 5:00 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Dade, Dallas, Dent, Douglas and 15 more | 6 hr |
| Jun 19, 10:41 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, McDonald, Newton, Stone | 24 hr |
| Jun 19, 10:51 AM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Ozark and 4 more | 24 hr |
| Jun 19, 10:56 AM CDT | Areal Flood Warning | SGF | Camden, Dent, Howell, Maries, Miller, Oregon and 4 more | 24 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.